Login

 

Show simple item record

dc.contributor.author Karaali, Gizem en
dc.contributor.author Karaali, Gizem en
dc.date.accessioned 2009-04-10T03:00:12Z
dc.date.accessioned 2009-04-10T03:00:12Z
dc.date.available 2009-04-10T03:00:12Z
dc.date.available 2009-04-10T03:00:12Z
dc.date.issued 2008-10-15
dc.date.issued 2008-10-15
dc.identifier.citation Buhl, Geoffrey and Gizem Karaali. "Spanning sets for Mobius vertex algebras satisfying arbitrary difference conditions." with G. Karaali. Journal of Algebra. Vol. 320, No. 8. 2008. 3345-3364. en
dc.identifier.citation Buhl, Geoffrey and Gizem Karaali. "Spanning sets for Mobius vertex algebras satisfying arbitrary difference conditions." with G. Karaali. Journal of Algebra. Vol. 320, No. 8. 2008. 3345-3364. en
dc.identifier.issn 0021-8693
dc.identifier.issn 0021-8693
dc.identifier.uri http://hdl.handle.net/10139/601
dc.identifier.uri http://hdl.handle.net/10139/601
dc.description.abstract Spanning sets for vertex operator algebras satisfying difference-zero and difference-one conditions have been extensively studied in the recent years. In this paper, we extend these results. More specifically, we show that for a suitably chosen generating set, any View the MathML source-graded Möbius vertex algebra is spanned by monomials satisfying a difference-N ordering condition. en
dc.description.abstract Spanning sets for vertex operator algebras satisfying difference-zero and difference-one conditions have been extensively studied in the recent years. In this paper, we extend these results. More specifically, we show that for a suitably chosen generating set, any View the MathML source-graded Möbius vertex algebra is spanned by monomials satisfying a difference-N ordering condition. en
dc.language.iso en_US en
dc.language.iso en_US en
dc.publisher Elsevier en
dc.publisher Elsevier en
dc.subject vertex algebras en
dc.subject lie algebra en
dc.subject mathematical physics en
dc.subject spanning set en
dc.subject vertex algebras en
dc.subject lie algebra en
dc.subject mathematical physics en
dc.subject spanning set en
dc.title Spanning sets for Möbius vertex algebras satisfying arbitrary difference conditions en
dc.title Spanning sets for Möbius vertex algebras satisfying arbitrary difference conditions en
dc.type Postprint en
dc.type Postprint en
dc.contributor.csuciauthor Buhl, Geoffrey en
dc.contributor.csuciauthor Buhl, Geoffrey en


Files in this item

Thumbnail
Icon

This item appears in the following Collection(s)

Show simple item record

Search DSpace


My Account

RSS Feeds